# SDR HEED065745

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3212 · Emergency Flotation Section
- Part: Elbow
- Part number: 7625101102105
- Condition: Deteriorated
- Location: Floatbag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INFLATION ELBOWS RUBBER REINFORCEMENT RINGS ARE DETERIORATED.  REPLACED UNIT.
